# SDR P5CA9701183

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B DIAGONAL BRACE CHAFED FWD END.  INSP AREA PER BOEING SRM 54-40-01 ZONE 3 TO BE WITHIN LIMITS, EDDY CURRENT C/W, NO CRACKS FOUND PER NDT 50-40-07 PART 6.  BLENDED OUT AREA, FLAT PEENED AREA, TREATED AND PAINTED AS PER BOEING SRM 51-10-01 AND 54-40-01.
